RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 1(5), Pages 140–159 (Mi msb1733)  

This article is cited in 10 scientific papers (total in 10 papers)

Inverse problems of spectral analysis for Sturm–Liouville operators with nonseparated boundary conditions. II

O. A. Plaksina


Abstract: This is a continuation of Mat. Sb. (N.S.) 1986. V. 131(173). The author proves sufficient conditions that must be satisfied by the spectral data of any two similar Sturm–Liouville boundary value problems with nonseparated boundary conditions. Characteristic properties are obtained for conformal mappings of domains connected with such problems onto the upper half-plane.
Bibliography: 4 titles.

Full text: PDF file (837 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:1, 141–160

Bibliographic databases:

UDC: 517.9
MSC: Primary 34B25, 34B05; Secondary 34E05, 30C20
Received: 22.09.1986

Citation: O. A. Plaksina, “Inverse problems of spectral analysis for Sturm–Liouville operators with nonseparated boundary conditions. II”, Mat. Sb. (N.S.), 136(178):1(5) (1988), 140–159; Math. USSR-Sb., 64:1 (1989), 141–160

Citation in format AMSBIB
\Bibitem{Pla88}
\by O.~A.~Plaksina
\paper Inverse problems of spectral analysis for Sturm--Liouville operators with nonseparated boundary conditions.~II
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 1(5)
\pages 140--159
\mathnet{http://mi.mathnet.ru/msb1733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945905}
\zmath{https://zbmath.org/?q=an:0702.34016|0697.34026}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 1
\pages 141--160
\crossref{https://doi.org/10.1070/SM1989v064n01ABEH003299}


Linking options:
  • http://mi.mathnet.ru/eng/msb1733
  • http://mi.mathnet.ru/eng/msb/v178/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. M. Guseinov, I. M. Nabiev, “The inverse spectral problem for pencils of differential operators”, Sb. Math., 198:11 (2007), 1579–1598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for an operator pencil with nonseparated boundary conditions”, Eurasian Math. J., 1:2 (2010), 5–16  mathnet  mathscinet  zmath
    3. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Generalizations of Borg's uniqueness theorem to the case of nonseparated boundary conditions”, Eurasian Math. J., 3:4 (2012), 10–22  mathnet  mathscinet  zmath
    4. V. A. Sadovnichii, Ya. T. Sultanaev, A. M. Akhtyamov, “A generalization of Borg’s uniqueness theorems for a symmetric potential to general boundary conditions”, Dokl. Math, 90:2 (2014), 565  crossref
    5. Sadovnichii V.A. Sultanaev Ya.T. Akhtyamov A.M., “A Generalization of Levinson's Uniqueness Theorem To the Case of General Boundary Conditions”, Dokl. Math., 90:3 (2014), 715–718  crossref  isi
    6. Nabiev I.M., “Determination of the Diffusion Operator on An Interval”, Colloq. Math., 134:2 (2014), 165–178  crossref  isi
    7. Sadovnichii V.A. Sultanaev Ya.T. Akhtyamov A.M., “General Inverse Sturm-Liouville Problem With Symmetric Potential”, Azerbaijan J. Math., 5:2 (2015), 96–108  mathscinet  zmath  isi  elib
    8. Sadovnichii V.A. Sultanaev Ya.T. Akhtyamov A.M., “Solvability Theorems For An Inverse Nonself-Adjoint Sturm-Liouville Problem With Nonseparated Boundary Conditions”, Differ. Equ., 51:6 (2015), 717–725  crossref  mathscinet  zmath  isi
    9. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Inverse problem for the diffusion operator with symmetric functions and general boundary conditions”, Eurasian Math. J., 8:1 (2017), 10–22  mathnet
    10. Sadovnichii V.A., Sultanaev Ya.T., Akhtyamov A.M., “Inverse Sturm-Liouville Problem With Nonseparated Boundary Conditions on a Geometric Graph”, Differ. Equ., 55:2 (2019), 194–204  crossref  mathscinet  isi  scopus
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:198
    Full text:75
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019